MathSciNet Relay Station
MathSciNet bibliographic data
MR2956319 81T40
Gálvez-Carrillo, Imma; Tonks, Andrew; Vallette, Bruno Homotopy Batalin-Vilkovisky algebras. J. Noncommut. Geom. 6 (2012), no. 3, 539–602.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement